# SDR MALA040443

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 12,981 hours, 13,874 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT LT ENGINE OIL PRESSURE FLUCTUATES AND CWP LIGHT ILLUMINATED.  PRESSURE GAUGE FLUCTUATES +/- 10 PSI ALL OTHER PARAMETERS NORMAL.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LT ENGINE BB AXIS SEAL.
